An axiomatization of the Shapley Value using a fairness property

J.R. van den Brink

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)309-319
Number of pages10
JournalInternational Journal of Game Theory
Volume30
Publication statusPublished - 2001

Cite this

@article{9ec684d2daae4c2bb51b1649803f8234,
title = "An axiomatization of the Shapley Value using a fairness property",
author = "{van den Brink}, J.R.",
note = "DP 99120 Pagination: 10",
year = "2001",
language = "English",
volume = "30",
pages = "309--319",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",

}

An axiomatization of the Shapley Value using a fairness property. / van den Brink, J.R.

In: International Journal of Game Theory, Vol. 30, 2001, p. 309-319.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An axiomatization of the Shapley Value using a fairness property

AU - van den Brink, J.R.

N1 - DP 99120 Pagination: 10

PY - 2001

Y1 - 2001

M3 - Article

VL - 30

SP - 309

EP - 319

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

ER -